MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE

LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE
Model Number M0066201010
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records of the specimen does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at integer and was determined to be acceptable.
 
Event or Problem Description
Per email, it was reported that: as the doctor went to use the item during a case, he noticed that the fiber was fractured in the plastic holder.
 
Additional Manufacturer Narrative
Device evaluation completed and codes updated.
 
Event or Problem Description

Brand Name
BENTSON TYPE PTFE COATED GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key10892128
Report Number9681477-2020-00021
Device Sequence Number19556937
Product Code DQX
UDI-Device Identifier08714729005711
UDI-Public(01)08714729005711(17)240630(10)5834732
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberM0066201010
Device Catalogue Number620-101
Device Lot Number5834732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1